MAUDE Adverse Event Report: WSA SUZHOU, LTD. SIGNIA; INSIO 1PX CIC

WSA SUZHOU, LTD. SIGNIA; INSIO 1PX CIC
Catalog Number 10946779
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/29/2024
Type of Reportable Event Serious Injury
Event or Problem Description
In this event, customer reported a sharp loud sound from left hearing aid when he was inserting the aid.This was followed by pain in left side of head and ongoing tinnitus.Customer was assessed by hearing care professional (04/29/2024) and left ear was showing some minor conductive decline, as compared to his testing in march.Clinician conducted hearing assessment and tympanometry revealed type b tympanograms, consistent with a conductive component to hearing loss.Also observed was an active ear infection and the customer was prescribed antibiotics to treat infection; consistent with the tympanometric results.The maximum output spl (sound pressure level) from the device is limited by safety limiter.Results of technical investigation: left hearing aid was returned for investigation.Based on acoustic test result, hearing aid is functioning within specification.The maximum gain that the ha can give is only 52.1 decibel and max ospl90 is 111.5 decibel, which is within the device specification.The max output level is low by industry standards and would not be associated with a conductive hearing loss.Internal audiologist evaluation: the type b tympanogram (consistent with a conductive issue) suggests patient has some middle ear pathology, and this was confirmed by his physician.The type b tympanometry result is indicative of the eardrum not moving well, which can often be related to fluid in the middle ear.This condition would act to further dampen the sound during transfer in the ear.
 
Additional Manufacturer Narrative
Cross-reporting case from australia.

Brand Name
SIGNIA
Common Device Name
INSIO 1PX CIC
Manufacturer (Section D)
WSA SUZHOU, LTD.
no. 120 su tong road
suzhou jiangsu, CN 2 1502
CH  CN 215021
Manufacturer Contact
la-shaunda joseph
101 wood avenue
7th floor
iselin, NJ 08830
5617859321
MDR Report Key19510450
Report Number3007595838-2024-00037
Device Sequence Number19696914
Product Code OSM
UDI-Device Identifier04056839035788
UDI-Public04056839035788
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number10946779
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2024
Initial Report FDA Received Date06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/17/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale